# SDR DALA2024062506494

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 93,991 hours, 17,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plunger
- Part number: UNKNOWN
- Condition: Stuck
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 L1 DOOR ARMING RELEASE PLUNGER STICKS WHEN DEPRESSED. CORRECTIVE ACTION: FOUND PLUNGER CONTACTING PANEL ENLARGED OPENING IN PANEL DOOR OPS NORMAL PER B767-400 AMM 25-61 . (6149155)
